On reducibility of infinite groups of Cartan mappings
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 60-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_4_a6,
author = {Gu Chao-hao},
title = {On reducibility of infinite groups of {Cartan} mappings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--66},
year = {1958},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_4_a6/}
}
Gu Chao-hao. On reducibility of infinite groups of Cartan mappings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 60-66. http://geodesic.mathdoc.fr/item/IVM_1958_4_a6/